Avatar universal
Am I pregnant?
I'm on the depo. I got my last shot on the 14. I usually get my shot on before the 6th every 3 months. I got this one late because I was getting a new doctor and they had to call me to schedule my appointment because they were getting a lot of cancellations. I've had intercourse before I received my shot. I also spotted before I had intercourse. Here are my symptoms, I've been having very light cramps (not normal for me unless right before my shot is due), I've been emotional and having anxiety. My boobs are bigger and I have blue veins going through them (never have had these before). I'm super tired and sleepy. I've token a test and I swear I seen a fight line before the time was up. I could see it more clear after but I just assumed  I was crazy and it was a Evap line. I couldn't be more then 4 weeks if I am. Are these signs of pregnancy? And could I be if I got my shot late?
Cancel
1 Answers
Page 1 of 1
Avatar universal
ANY line is considered positive if seen before the time stipulated by the test manufacturer is up. The line is usually faint, and gets darker only as the pregnancy progresses or if you take a test at the right time (after you've missed your period for a good 5-7 days or so) and if you take it first thing in the morning (when it isn't too diluted). Why don;t you repeat the test a few days later, with the day's first urine sample? a blood test would also give you more conclusive results. But it does sound to me like you are pregnant. Yes, taking the shot late can cause a pregnancy. all the best!
Comment
Cancel
Comment
Avatar universal
So I called my doctors office to see what day I got my shot before the most recent one. They said May 30th and I got my most recent one august 14th. I should be fine right?
Comment
Cancel
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Pregnancy: Am I Pregnant? Community Resources